Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

What treatment can be taken for a cyst in the rectum which causes occasional bleeding ?

i have a shiest in my rectum which comes out during defecation it also bleeds occasionally what s the reason and any remedy?
Asked On : Thu, 24 Feb 2011
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Welcome to Healthcare Magic Forum
You are probably suffering from PILES/ HEMORRHOIDS.
The veins around the rectum are swollen, and protrude out when you stain while passing stool. Blood is coming frm the same veins. Its a fairly common conditon, esp in ppl who suffer from consitipation, during pregnany etc.
Treamment involves avoiding contipation & straining, taking lots of fruits, salad, whole grains, plenty of fluids, eating , sleeping & waking at regular hours, avoiding long sitting hours.
Medication available helps make stool soft and clear constipation.

You cant try homeopathy for piles, its really helpful.

Also, i would suggest you to visit a general surgeon, for an examintion to rule out any other condition ( just 2 be safe)
Answered: Thu, 24 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor